# SDR JBGA20050007

- Difficulty date: November 18, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N529KF
- Make and model: Lear 60LEAR
- Aircraft serial: 064
- Aircraft time: 6,743 hours, 4,702 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pin
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR LIGHT CAME ON AFTER TAKEOFF.  RERIGGED CABIN DOOR PINS SO CABIN DOOR LIGHT STAYS EXTINGUISHED DURING FLIGHT.  NEXT FLIGHT HAD NO PROBLEMS.
